Size-biased random closed sets

M.N.M. Lieshout, van

    Research output: Contribution to journalArticleAcademicpeer-review

    4 Citations (Scopus)
    1 Downloads (Pure)

    Abstract

    We indicate how granulometries may be useful in the analysis of random sets. We define a suitable size distribution function as a tool in exploratory data analysis and give a new Hanisch style estimator for it. New Markov random sets are constructed which favour certain sizes above others. A size-biased random set model is fitted to a data set concerning the incidence of heather (Diggle, Biometrics 37 (1981) 531–539).
    Original languageEnglish
    Pages (from-to)1631-1644
    Number of pages14
    JournalPattern Recognition
    Volume32
    Issue number9
    DOIs
    Publication statusPublished - 1999

    Fingerprint Dive into the research topics of 'Size-biased random closed sets'. Together they form a unique fingerprint.

    Cite this